# SDR DALA2024112611242

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 139,786 hours, 20,936 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO ANTISKID MESSAGE AND HOT BRAKE AFTER TAKEOFF.   REPLACED NUMBER 1 ANTISKID TRANSDUCER, NUMBER 1 TRANSDUCER HARNESS, ANTISKID/AUTOBRAKE CONTROL BOX, NUMBER 1 AND 2 TIRE/WHEEL ASSYS, NUMBER 1 BRAKE ASSY, AND NUMBER 1 AXLE DUE TO HEAT DAMAGE. (6645810)
